JOURNAL BROWSE
Search
Advanced SearchSearch Tips
N-SUPERCYCLICITY OF AN A-m-ISOMETRY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 3,  2015, pp.281-285
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.3.281
 Title & Authors
N-SUPERCYCLICITY OF AN A-m-ISOMETRY
HEDAYATIAN, KARIM;
  PDF(new window)
 Abstract
An A-m-isometric operator is a bounded linear operator T on a Hilbert space satisfying , where A is a positive operator. We give sufficient conditions under which A-m-isometries are not N-supercyclic, for every ; that is, there is not a subspace E of dimension N such that its orbit under T is dense in .
 Keywords
Hilbert space;A-m-isometry;N-supercyclicity;
 Language
English
 Cited by
 References
1.
J. Agler, M. Stankus, m-isometric transformations of Hilbert space I, Integral Equat. Ope. Theory 21 (1995), 383-429. crossref(new window)

2.
J. Agler, M. Stankus, m-isometric transformations of Hilbert space II, Integral Equat. Ope. Theory 23 (1995), 1-48. crossref(new window)

3.
J. Agler, M. Stankus, m-isometric transformations of Hilbert space III, Integral Equat. Ope. Theory 24 (1996), 379-421. crossref(new window)

4.
F. Bayart, m-isometries on Banach spaces, Math. Nachr., 284 (2001), 2141-2147.

5.
F. Bayart, E. Matheron, Hyponormal operators, weighted shifts and weak forms of supercyclicity, Proc. Edinb. Math. Soc., (2) 49 (2006), 1-15.

6.
T. Bermudez, I. Marrero, Martinon A., On the orbit of an m-isometry, Integral Equat. Ope. Theorey, 64 (2009), 487-494. crossref(new window)

7.
P. S. Bourdon, Orbits of hyponormal operators, Michigan Math. J., 44 (1997), no. 2, 345-353. crossref(new window)

8.
P. S. Bourdon, N. S. Feldman, and J. H. Shapiro, Some properties of N-supercyclic operators, Studia Math. 165 (2004), 135-157. crossref(new window)

9.
M. Faghih-Amadi, Powers of A-m-isometric operators and their supercyclicity, to appear in Bull. Malays. Math. Sci. Soc.

10.
M. Faghih-Ahmadi, K. Hedayatian, Hypercyclicity and supercyclicity of m-isometric operators, Rocky Mountain J. Math., 42 (2012), 15-23. crossref(new window)

11.
N. S. Feldman, N-supercyclic operators, Studia Math., 151 (2002), 141-159. crossref(new window)

12.
H. M. Hilden, L. J. Wallen, Some cyclic and non-cyclic vectors of certain operators, Indiana Univ, Math. J., 23 (1973/74), 557-565. crossref(new window)

13.
R. Rabaoui, A. Saddi, On the orbit of an A-m-isometry, Annales Mathematicas Silesianae, 26 (2012), 75-91.

14.
O. A. M. Sid Ahmed, A. Saddi, A-m-Isometric operators in semi-Hilbertian spaces, Linear Algebra Appl., 436 (2012), 3930-3942. crossref(new window)